MathSciNet Relay Station
MathSciNet bibliographic data
MR2219306 14L35 (14L40 17B45 20C10)
Lemire, Nicole; Popov, Vladimir L.; Reichstein, Zinovy Cayley groups. J. Amer. Math. Soc. 19 (2006), no. 4, 921–967.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement